# SDR R61A201411121172

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 27,459 hours, 20,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THREE EMERGENCY LIGHTS IN THE FWD CABIN WERE NOT FULLY ILLUMINATING.  MAINTENANCE R & R IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
